King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10594

Title: The Distributions of Sums, Products and Ratios of Inverted Bivariate Beta Distribution1
Authors: . Al-Ruzaiza, A. S
El-Gohary, Awad
Keywords: Bivariate inverted beta distributions
Issue Date: 2008
Publisher: Applied Mathematical Sciences
Citation: Vol. 2, 2008, no. 48, 2377 - 2391
Abstract: In this paper we derive the exact distributions of sums, products, and ratios of two random variables when they follow the bivariate inverted beta distribution. Forms of the probability density functions of these distributions are presented. The moments of theses distributions are derived. We provide extensive tabulation of the percentiles points associated with the distributions obtained.
URI: http://hdl.handle.net/123456789/10594
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
4.docx12.03 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback